Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A new method for computing toroidal harmonics
HTML articles powered by AMS MathViewer

by Henry E. Fettis PDF
Math. Comp. 24 (1970), 667-670 Request permission

Abstract:

A method for computing Legendre functions of integer order and half-odd degree is presented. The method is based on the theory of quadratic transformation of the argument, and is a generalization of Gauss’ or Landen’s transformation for computing elliptic integrals.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.25
  • Retrieve articles in all journals with MSC: 65.25
Additional Information
  • © Copyright 1970 American Mathematical Society
  • Journal: Math. Comp. 24 (1970), 667-670
  • MSC: Primary 65.25
  • DOI: https://doi.org/10.1090/S0025-5718-1970-0273786-6
  • MathSciNet review: 0273786